MathSciNet Relay Station
MathSciNet bibliographic data
MR2198496 (2006j:05099) 05C35 (05C65)
Rödl, Vojtěch; Skokan, Jozef Applications of the regularity lemma for uniform hypergraphs. Random Structures Algorithms 28 (2006), no. 2, 180–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement